2 Feb 2010
Of particular importance is a potential drug interaction that exists with Rifampicin and certain anticoagulants...
This from http://www.drugs.com/pro/rifampin-capsules.html
"... Rifampin has been observed to increase the requirements for anticoagulant drugs of the coumarin type. In patients receiving anticoagulants and rifampin concurrently, it is recommended that the prothrombin time be performed daily or as frequently as necessary to establish and maintain the required dose of anticoagulant."
- Rifampin Information for Consumers
- Rifampin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rifampin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I don't wear dentures, but I have 4 caps, 1 crown, 1 implant. I was diagnosed with mai, and prescribed rifampin, azithromycin, and ethambutol. i ...
1 answer • 4 Aug 2010
I have read a few articles that say there is evidence that along term side effect of Rifampin use is
... that of increased risk of spinal fractures and delayed healing of fractures. Does anyone have any information, evidence or knowledge of this. I ...
1 answer • 12 Oct 2010
Dr started me on rifampin because my skin test is positive and she won't start RA meds until I take?
... rifampin for 4 months... RA meds increase the likelihood of latent TB becoming active. I took one capsule Tues night, to make sure I wasn't ...
1 answer • 13 May 2011
... I tested positive for my TB test and was diagnosed with Latent TB. I am currently taking 300 mg of Rifampin. However, I am experiencing a lot of ...
1 answer • 28 Jun 2013